MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838220
Medical Device Problem Codes Difficult to Remove (1528); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that difficulty removal occurred.The patient underwent percutaneous coronary intervention (pci).The 90% stenosed target lesion was located in the severely tortuous and moderately calcified coronary artery.A 2.25 x 38mm synergy xd drug-eluting stent (des) was selected for treatment.The balloon was inflated at nominal pressure for 30 seconds to implant the stent.The balloon was then fully deflated for 10 seconds.However, the balloon became stuck and failed to retract.The device was eventually removed using a guide extension catheter, and the procedure was completed.There were no patient complications reported.It was noted that the catheter hypotube was kinked.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
H6 evaluation conclusion code clarification: per the instructions for use, the user is to allow a minimum of 30 seconds for the balloon to deflate, however it was reported that the balloon was only deflated for 10 seconds.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22936220
Report Number2124215-2025-59282
Device Sequence Number9864980
Product Code NIQ
UDI-Device Identifier08714729980773
UDI-Public(01)08714729980773
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941838220
Device Catalogue NumberH7493941838220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown